# SDR IPXA2017041916269

- Difficulty date: April 4, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AGA72023
- Condition: Corroded
- Location: Bs 1959
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT FRAME OF AFT CARGO DOOR HAS CORROSION AT BS 1959.  REPAIRED THE DOOR FRAME IAW EA 011-5310-01-A6755, REV I/R, AND EO MD11-5310-63966-A.
